# SDR REXA2018101001011

- Difficulty date: October 10, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 27,417 hours, 25,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310329S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 FLOOR SEAT TRACK HAD CORROSION.  REMOVED THE CORROSION IAW SRM 51-21-06 FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 53-00-49.
